# SDR 95ZZZX5732

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2XJ
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6396
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 365A11503002
- Condition: Cracked
- Location: Tip Cap
- Part time: 2,193 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND AFT WASHER OF M/R BLADE TIP CAP.  REPLACED WITH SERVICEABLE.
